# SDR ASAA2023011241714

- Difficulty date: January 12, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 147A550611
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 986 LH UPPER FLANGE CORR FROM BL0-CUSP. GROUNDED - YES. REMOVED CORROSION ON L/H UPPER FLANGE @ STA 986 ORIGINAL THICKNESS .150" REMAINING .121" REMOVED .029". FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-2R-4. REMOVED INTERCOSTAL, FITTING, SPLICE FROM STA 967 TO 1006, CORRODED T-CHODE @STA 986 -1006, BLO AND WEB PARTIALLY IAW B737-800 SRM 53-70-51. FABRICATED AND DRILLED NEW HOLES ON NEW T-CHORD FOR STA 986 PART #BAC 1505-101474, PO# 1050597.1 IAW B737-800 SRM 53-70-51. DEBURNED AND INSTALLED ALL PARTS (2EA) INTERCOSTALS REPAIR FITTING, (3) INTERCOSTALS, GALLEY FITTING, (3) WEB BRACKETS SUPPORTS, AND WEB AND T-CHORDS IAW B737-800 SRM 53-70-51-2R-4. TOOL USED # T8224K DUE DATE: 10/17/2023.
